×

zbMATH — the first resource for mathematics

Characterization of projective graphs. (English) Zbl 0321.05142

MSC:
05C99 Graph theory
15A03 Vector spaces, linear dependence, rank, lineability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bose, R. C.: Strongly regular graphs, partial geometries, and partially balanced designs. Pacific J. Math. 13, 389-419 (1963) · Zbl 0118.33903
[2] Bose, R. C.; Laskar, R.: A characterization of tetrahedral graphs. J. combinatorial theory 3, 366-385 (1967) · Zbl 0155.31902
[3] Ray-Chaudhuri, D. K.; Sprague, A. P.: Characterization of projective incidence structures. Geometriae dedicata 5, 361-376 (1976) · Zbl 0348.50013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.